# SDR EE4Y2017083104200

- Difficulty date: August 26, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION AT CARGO CABIN, THE BS 500A FRAME WEB WAS FOUND WITH CRACK BETWEEN STRINGERS 8R AND 9R, SPECIFICALLY AT AC SUPPORT ATTACH BRACKET. REPAIRED IAW SB737-53-1216, PART III, FIGURE 8.
